Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On certain subsets of finite boolean algebras
HTML articles powered by AMS MathViewer

by L. K. Durst PDF
Proc. Amer. Math. Soc. 6 (1955), 695-697 Request permission
References
    G. Pólya, J. Symbolic Logic, vol. 5 (1940) pp. 98-103.
  • David Slepian, On the number of symmetry types of Boolean functions of $n$ variables, Canad. J. Math. 5 (1953), 185–193. MR 56560, DOI 10.4153/cjm-1953-020-x
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X
  • Retrieve articles in all journals with MSC: 06.0X
Additional Information
  • © Copyright 1955 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 6 (1955), 695-697
  • MSC: Primary 06.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1955-0072855-7
  • MathSciNet review: 0072855